# SDR ASAA2014010512304

- Difficulty date: January 5, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 63,208 hours, 35,930 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C262711
- Condition: Cracked
- Location: Nr 3 Slat Act
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 L/E SLAT ACTUATOR CUTOUT CRACKED.  ACFT GROUNDED.  REPAIRED NR 3 L/E SLAT ACTUATOR CUTOUT IAW SRM 57-41-01-2R-7, REPAIR 4, PROCEDURE 1.
